| Catalog Number |
C01A |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Extravasation (1842)
| Date of Event |
02/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported via clinical study that the patient underwent kyphoplasty at l4.Intra-op, cement extravasation occurred in the para spinal tissues.This cement extravasation was found not to be greater than 15 mm; and the event was determined not to be clinically significant.